# SDR ASAA2023040242675

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,535 hours, 17,745 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 19082H7725
- Condition: Shorted
- Location: Flight Deck
- Part time: 8,539 hours, 2,514 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L1 WINDOW SHORTED OUT & WINDOW OVERHEAT LIGHT ILLUMINATED. AFTER COOL DOWN PERIOD RESET SWITCH. WINDOW OVERHEAT REMAINED ON UPPER LEFT CORNER HEATING ELEMENT FLASHED, SHOWED EVIDENCE OF A SHORT. GROUNDED - YES. VERIFIED L FWD WINDOW TAP IS ON CORRECT TERMINAL LUG (H13 ON LUG 1 TB 5010) PER B737-800 WDM 30-41-11-P6 SHT 1. REMOVED AND REPLACED L1 WINDOW THROUGH AMM 56-11-11 3(I) 6. NOTE: MODE CONTROL PANEL NOT DISCONNECTED. FINISHED INSTALL OF L1 WINDOW REF AMM 56-11-11-400-801 STEPS 3 (I)7 - 3 (J) PERFORMED WINDOW HEAT OPS TEST. OPS TEST GOOD. NO OTHER DEFECTS NOTED.
